# SDR HEEA078973

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,545 hours
- Engine: Allsn 250C30
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plenum
- Part number: 407070211102
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AT BOTTOM AND NUTPLATE BROKE LOOSE FROM PLENUM.
